# SDR 2005UALA00715

- Difficulty date: July 26, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 36,438 hours, 6,945 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Door 3l
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 3L AFT EMERGENCY EXIT LIGHT INOP.  REPLACED POWER SUPPLY.
